Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 30, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 30, 2013, 2:01 PM CDT for Polk County, Scott County, Arkansas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 2:01 PM CDT (19:01 UTC)
- Expired
- May 30, 2013, 2:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Polk County, AR, Scott County, AR
The radar
The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 2:03 PM CDT | TSTM WND DMG | 6 Sw Rich Mountain, AR | NUMEROUS TREES AND POWER LINES WERE REPORTED DOWN. COUNTY ROAD 127 REPORTED TO BE BLOCKED BY TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 1:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
325
WFUS54 KLZK 301901
TORLZK
ARC113-127-301930-
/O.NEW.KLZK.TO.W.0030.130530T1901Z-130530T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
201 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN SCOTT COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN POLK COUNTY IN WESTERN ARKANSAS...
* UNTIL 230 PM CDT
* AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 5 MILES SOUTH OF MOUNTAIN FORK...OR 11 MILES WEST
OF MENA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT
30 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
QUEEN WILHELMINA STATE PARK... MOUNTAIN FORK...
MORGAN SPRINGS... LAKE WILHELMINA... LAKE HINKLE...
BEAUCHAMP... BLACK FORK MOUNTAIN WILDERNESS...
ROCKY... RICH MTN... EAGLETON...
CAUTHRON... BLACK FORK... BATES...
CEDAR MTN... ROUND MOUNTAIN... WEST VALLEY...
WEEHUNT MTN... SELF MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3464 9446 3477 9447 3478 9446 3496 9437
3496 9433 3479 9404 3450 9443 3453 9447
3464 9447
TIME...MOT...LOC 1902Z 219DEG 26KT 3461 9439
$$
/622 follow-up statements
336
WWUS54 KLZK 301910
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
210 PM CDT THU MAY 30 2013
ARC113-127-301930-
/O.CON.KLZK.TO.W.0030.000000T0000Z-130530T1930Z/
POLK AR-SCOTT AR-
210 PM CDT THU MAY 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SCOTT AND
NORTHWESTERN POLK COUNTIES UNTIL 230 PM CDT...
AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 2 MILES NORTHWEST OF LAKE WILHELMINA...OR
9 MILES WEST OF MENA...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
QUEEN WILHELMINA STATE PARK... MOUNTAIN FORK...
MORGAN SPRINGS... LAKE WILHELMINA... LAKE HINKLE...
BEAUCHAMP... BLACK FORK MOUNTAIN WILDERNESS...
ROCKY... RICH MTN... EAGLETON...
CAUTHRON... BLACK FORK... BATES...
ROUND MOUNTAIN... WEEHUNT MTN... SELF MTN...
QUENTIN MTN... PILOT MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.
LAT...LON 3457 9438 3464 9447 3464 9446 3477 9447
3478 9446 3496 9437 3496 9433 3479 9404
TIME...MOT...LOC 1911Z 219DEG 26KT 3467 9435
$$
/62906
WWUS54 KLZK 301919
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 PM CDT THU MAY 30 2013
ARC113-127-301930-
/O.CON.KLZK.TO.W.0030.000000T0000Z-130530T1930Z/
POLK AR-SCOTT AR-
219 PM CDT THU MAY 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SCOTT AND
NORTHWESTERN POLK COUNTIES UNTIL 230 PM CDT...
AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHEAST OF QUEEN WILHELMINA
STATE PARK...OR 8 MILES NORTHWEST OF MENA...MOVING NORTHEAST AT 25
MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
QUEEN WILHELMINA STATE PARK... MOUNTAIN FORK...
MORGAN SPRINGS... LAKE HINKLE... BEAUCHAMP...
BLACK FORK MOUNTAIN WILDERNESS... RICH MTN...
EAGLETON... CAUTHRON... BLACK FORK...
BATES... ROUND MOUNTAIN... WEEHUNT MTN...
SELF MTN... QUENTIN MTN... PILOT MTN...
LITTLE PINES REC AREA... HOWARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.
LAT...LON 3461 9433 3464 9447 3464 9446 3477 9447
3478 9446 3496 9437 3496 9433 3479 9404
TIME...MOT...LOC 1919Z 230DEG 23KT 3469 9430
$$
/62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 30, 10:48 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 30, 10:48 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1048 AM CDT THU MAY 30 2013 .UPDATE... CURRENT SURFACE ANALYSIS SHOWS A HEALTHY BAND OF MOISTURE COMING UP FROM EAST TEXAS INTO SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...WITH DEWPOINTS MOSTLY AT OR ABOVE 70 DEGREES. WATER VAPOR IMAGERY IS ALSO SHOWING AN UPPER LEVEL SYSTEM PUSHING IN FROM NORTH TEXAS INTO THE RED RIVER VALLEY. OVER THE LAST FEW HOURS...CONVECTION ASSOCIATED WITH THE SYSTEM HAS PERSISTED...AND EVEN BECOME A BIT MORE WIDESPREAD. AHEAD OF THAT SYSTEM...ADDITIONAL SHOWERS HAVE PERISISTED OR DEVELOPED IN CENTRAL/EASTERN ARKANSAS. SEE NO REASON THAT THIS TREND WON/T CONTINUE AS WE GET FURTHER INTO THE HEATING OF THE DAY. BREAKS IN THE CLOUDS IN THE DELTA REGION MAY ALLOW FOR BETTER THUNDERSTORM CHANCES IN THE NEXT FEW HOURS AS WELL. HAVE SENT OUT AN UPDATE TO ALL FORECASTS...RASING PRECIP CHANCES IN ALL AREAS...AS WELL AS ADJUSTING THE FORECAST TO BETTER REFLECT CURRENT TRENDS. FOR NOW...HAVE LEFT MAXIMUM TEMPS AS-IS...SINCE CLOUDS WILL CONTINUE TO INCREASE...AND PRECIP SHOULD BECOME A LITTLE MORE WIDESPREAD. MAY EVEN HAVE TO LOWER THEM IN A FEW PLACES FOR SUCCESSIVE UPDATES. && .PREV DISCUSSION... /ISSUED 602 AM CDT THU MAY 30 2013/ AVIATION... STRONG CONVECTION CONTINUES TO WANE OVER EASTERN OKLAHOMA/WESTERN ARKANSAS AT THIS TIME BUT WIDELY SCATTERED SHOWERS CONTINUE ELSEWHERE AT THIS TIME. OTHERWISE LOW CLOUDS ARE EXPECTED TO CONTINUE THIS MORNING FOR OCCASIONAL MVFR CONDITIONS. VFR CONDITIONS WILL RETURN BY LATE IN THE PERIOD AS SOUTH TO SOUTHEAST WINDS CONTINUE. PRECIPITATION WILL REMAIN SCATTERED IN NATURE BUT THE BEST CHANCES WILL REMAIN OVER THE NORTHWEST TERMINALS. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 57
Hazardous weather outlook, May 30, 1:25 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 125 PM CDT THU MAY 30 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 125 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT THE NORTHWEST HALF OF THE STATE THROUGH THE EVENING HOURS. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO THREAT CAN NOT BE DISCOUNTED ENTIRELY. IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY. THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH LARGER AREA THAN TODAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, May 30, 11:59 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT THU MAY 30 2013
ARZ030-037-301730-
LOGAN AR-SCOTT AR-
1159 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND WESTERN LOGAN
COUNTIES UNTIL 1230 PM CDT...
AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
MANSFIELD TO NEAR MORGAN SPRINGS TO 7 MILES SOUTHWEST OF MORGAN
SPRINGS...AND MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... BOONEVILLE... RATCLIFF...
OLIVER... MORGAN SPRINGS... MANSFIELD...
LAKE HINKLE... ECHO... BEAUCHAMP...
WINFIELD... LUCAS... IONE...
HON... ELM PARK... CHISMVILLE...
CAUTHRON... CAULKSVILLE... CAROLAN...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3493 9445 3496 9441 3497 9424 3505 9423
3507 9425 3511 9415 3515 9414 3515 9404
3523 9404 3524 9393 3533 9391 3532 9382
3512 9381 3475 9424 3473 9446
TIME...MOT...LOC 1700Z 219DEG 32KT 3507 9418 3492 9432
3485 9438
/62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:55 PM CDT | Special Weather Statement | LZK | Independence | 30 min |
| May 30, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 51 min |
| May 30, 3:20 AM CDT | Special Weather Statement | LZK | Boone | 45 min |
| May 30, 3:46 AM CDT | Special Weather Statement | LZK | Newton | 44 min |
| May 30, 11:59 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| May 30, 12:15 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 45 min |
| May 30, 12:59 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Yell | 46 min |
| May 30, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 44 min |
| May 30, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 48 min |
| May 30, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott | 44 min |
| May 30, 1:50 PM CDT | Flash Flood Watch | LZK | Baxter, Clark, Cleburne, Conway, Faulkner, Fulton and 17 more | 53 hr |
| May 30, 2:21 PM CDT | Special Weather Statement | LZK | Baxter, Searcy | 44 min |
| May 30, 2:34 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 41 min |
| May 30, 2:38 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 52 min |
| May 30, 2:46 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Yell | 44 min |
| May 30, 2:49 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 41 min |
| May 30, 2:54 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 51 min |
| May 30, 3:02 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 28 min |
| May 30, 3:04 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 41 min |
| May 30, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Sharp and 1 more | 45 min |
| May 30, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry | 42 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 43 min |
| May 30, 3:32 PM CDT | Tornado Warning | LZK | Garland, Perry | 43 min |
| May 30, 3:43 PM CDT | Tornado Warning | LZK | Garland, Montgomery | 32 min |
| May 30, 3:49 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 26 min |
| May 30, 3:49 PM CDT | Tornado Warning | LZK | Polk, Scott | 41 min |
| May 30, 4:01 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 44 min |
| May 30, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 39 min |
| May 30, 4:07 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline | 38 min |
| May 30, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Stone | 50 min |
| May 30, 4:13 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline | 32 min |
| May 30, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 49 min |
| May 30, 4:34 PM CDT | Tornado Warning | LZK | Polk | 41 min |
| May 30, 4:40 PM CDT | Tornado Warning | LZK | Polk | 35 min |
| May 30, 4:55 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 50 min |
| May 30, 5:00 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Saline | 3 hr |
| May 30, 5:09 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott | 36 min |
| May 30, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 34 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 31 min |
| May 30, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 43 min |
| May 30, 5:18 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Scott and 1 more | 2 hr |
| May 30, 5:23 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 52 min |
| May 30, 5:37 PM CDT | Tornado Warning | LZK | Polk | 23 min |
| May 30, 5:38 PM CDT | Tornado Warning | LZK | Montgomery, Pike | 52 min |
| May 30, 5:51 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 3 hr |
| May 30, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 38 min |
| May 30, 6:01 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| May 30, 6:24 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 51 min |
| May 30, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 46 min |
| May 30, 6:48 PM CDT | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Hot Spring, Perry and 3 more | 4 hr |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.